# SDR SWAA073940

- Difficulty date: August 7, 2007
- Submitted: August 9, 2007
- Operation: Air carrier
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 36,814 hours, 30,357 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 6573730
- Condition: Loose
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LEFT WING NR 4 SPOILER INBOARD ACTUATOR CASTING LOOSE.  REMOVED AND REPLACED ACTUATOR PER MM.
